Aderrall and Unhealthy Weight Loss

Home Welcome to the ADDitude Forums For Women & Girls Aderrall and Unhealthy Weight Loss

This topic contains 0 replies, has 1 voice, and was last updated by  kl2019 1 week, 1 day ago.

  • Author
    Posts
  • #130882

    kl2019
    Participant

    I started taking 10 mg twice a day of Adderall about 2-3 months ago. I dropped about 5 pounds within a month of taking the medication and my period stopped happening (I’ve been on the same birth control for a year now and I have never missed a period since being on it) I was also very stressed at the same time so I assumed that was causing it. After about 2 months of taking 10 mg my doctor bumped it to 20 mg twice a day (10 mg twice a day on the weekends). I dropped another 5 pounds which I have never weighed this small amount in my life. I still haven’t gotten my period and I am realizing the weight loss is probably what is causing the missed periods. Will changing the medication possibly help gain the weight back? Because I have struggled at gaining weight my entire life (genetically fast metabolism) that even tons of protein shakes and bars and just meals in general have only helped me gain maybe a pound or two. Even going to the gym to gain muscle hasnt helped. I only workout maybe once or twice a week for an hour at max. I don’t know what to do but my weight is very unhealthy at this point. I have an appointment with my psychologist tomorrow afternoon but I’m not sure if changing medication brands (ex. instead of Adderall maybe Ritalin?) or just stopping medication all together is my best option. I was supposed to be taking Vyvanse but my health insurance won’t approve me to go on that brand until I try at least 5 different types of medication… Please any ideas would definitely be helpful!!!

You must be logged in to reply to this topic.